Title

Bias-correction for Weibull common shape estimation

Publication Type

Journal Article

Publication Date

10-2015

Abstract

A general method for correcting the bias of the maximum likelihood estimator (MLE) of the common shape parameter of Weibull populations, allowing a general right censorship, is proposed in this paper. Extensive simulation results show that the new method is very effective in correcting the bias of the MLE, regardless of censoring mechanism, sample size, censoring proportion and number of populations involved. The method can be extended to more complicated Weibull models.

Keywords

bias correction;bootstrap;right censoring;stochastic expansion;Weibull models

Discipline

Economic Theory | Statistical Methodology

Research Areas

Econometrics

Publication

Journal of Statistical Computation and Simulation

Volume

85

Issue

15

First Page

3017

Last Page

3046

ISSN

0094-9655

Identifier

10.1080/00949655.2014.949714

Publisher

Taylor & Francis: STM, Behavioural Science and Public Health Titles

Additional URL

http://dx.doi.org/10.1080/00949655.2014.949714

This document is currently not available here.

Share

COinS